# SDR AALA2018061549004

- Difficulty date: June 13, 2018
- Submitted: June 15, 2018
- Operation: Air carrier
- Aircraft: N205UW
- Make and model: Boeing 757-23N
- Aircraft serial: 30887
- Aircraft time: 56,119 hours, 15,670 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 141N40042
- Part serial: 00193H2876
- Condition: Delaminated
- Location: Cockpit R3
- Part time: 56,119 hours, 15,670 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R3 COCKPIT WINDOW HAD INTERNAL DELAMINATION IN THE LOWER SECTION.  REPLACED THE R3 WINDOW IAW AMM 56-11-10.
